# SDR FDEA200907062488

- Difficulty date: July 6, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 47,748 hours, 10,844 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Part serial: WAE153
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP VANE LOWER AND UPPER SURFACE FOUND DELAMINATED  AT BETWEEN NR 1 AND 2 VANE TRACK AREA.  REMOVED AND REPLACED IAW AMM 27-50-22-4,   REVISION 64. RT INBD FLAP VANE ADJUSTMENT AND TEST IAW WORK CARD NR E1-5750-7-5003 C3 PART 2.
